English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mumford curves with maximal automorphism, Group II: Lamé type groups in genus 5-8

MPS-Authors
/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235539

Kato,  Fumiharu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Cornelissen, G., & Kato, F. (2003). Mumford curves with maximal automorphism, Group II: Lamé type groups in genus 5-8. Geometriae Dedicata, 102, 127-142.


Cite as: http://hdl.handle.net/21.11116/0000-0004-320F-4
Abstract
There is no abstract available